# SDR ASOA2013012102862

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 29,454 hours, 26,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MIDDLE OVERWING EMERGENCY LIGHT INOPERTAIVE.  REPLACED LAMP IAW AMM 33-51-21.  OPS TESTED GOOD.
